Fiona Murnaghan

Publications and Preprints


Research articles

F. Murnaghan, Tame relatively supercuspidal representations, in preparation.

F. Murnaghan, Distinction and tame types, in preparation.

F. Murnaghan,

Distinguished representations of reductive p-adic groups
(from Doctoral school: Introduction to Relative Aspects in Representation Theory
Langlands Functoriality and Automorphic Forms, May 2016, CIRM, Marseille Luminy)

F. Murnaghan, Distinguished positive regular representations, to appear in special volume of Bull. Iranian Math. Society in honour of the 70th birthday of Freydoon Shahidi.

F. Murnaghan, Distinction of depth-zero representations, J. Number Theory 146 (2015), 506-518.

F. Murnaghan, Regularity and distinction of supercuspidal representations, pp.155-183 in Harmonic Analysis and Representations of Reductive p-adic Groups , Contemporary Mathematics 543 (2011), American Math. Society, edited by R.S. Doran, P.J. Sally, Jr., L. Spice.

F. Murnaghan, Parametrization of tame supercuspidal representations, pp.439-470 in On Certain L-functions: A volume in honour of Freydoon Shahidi on the occasion of his 60th birthday , Clay Math. Proc. 13 (2011), edited by J. Arthur, J.W. Cogdell, S. Gelbart, D. Goldberg, D. Ramakrishnan.

J. Hakim and F. Murnaghan, Distinguished tame supercuspidal representations, IMRP (2008).

F. Murnaghan, Spherical characters: the supercuspidal case, pp. 301-313 in Group Representations, Ergodic Theory, and Mathematical Physics: A Tribute to George W. Mackey Contemporary Mathematics, American Math. Society, volume 449 (2008), Editors: Robert S. Doran, Calvin C. Moore, Robert J. Zimmer.

J.-L. Kim and F. Murnaghan, K-types and Gamma-asymptotic expansions, J. reine angew. Math., 592 (2006), 189-236.

J.-L. Kim and F. Murnaghan, Character expansions and unrefined minimal K-types, Amer. J. Math. 125 (2003), 1199-1234.

F. Murnaghan, Germs of characters of admissible representations of p-adic general linear groups, J. Inst. Math. Jussieu, 2 (2003), 409-481.

F. Murnaghan, Local character expansions of admissible representations of p-adic general linear groups, J. reine angew. Math., 554 (2003), 139-155.

J. Hakim and F. Murnaghan, Two types of distinguished supercuspidal representations, Internat. Math. Res. Notices (2002) no. 35 , 1857-1889.

J. Hakim and F. Murnaghan, Supercuspidal representations of GL_n distinguished by a unitary subgroup, Comp. Math. 133 (2002), 199-244.

J. Hakim and F. Murnaghan, Globalization of distinguished supercuspidal representations of GL(n), Canad. Math. Bull. 45 (2002), 220-230.

F. Murnaghan and J. Repka, Reducibility of some induced representations of p-adic unitary groups, Trans. Amer. Math. Soc. 350 (1999), 193-210.

F. Murnaghan and J. Repka, Reducibility of some induced representations of split classical groups, Comp. Math. 114 (1998), 263-313.

F. Murnaghan, Germs of characters of admissible representations, in The mathematical legacy of Harish-Chandra (Baltimore MD, 1998) 501-515, Proc. Symp. Pure Math. 68 Amer. Math. Soc., Providence RI 2000.

F. Murnaghan, Germs of characters, in proceedings of AMS-IMS-SIAM Joint Summer Research Conference on Representation theory of real and p-adic reductive groups, July 6-10, 1997, Seattle.

F. Murnaghan, Characters of supercuspidal representations of classical groups, Ann. Sci. Ec. Norm. Sup. 29 (1996), 49-105.

F. Murnaghan, Local character expansions and Shalika germs for GL_n, Math. Ann. 304 (1996), 423-455.

F. Murnaghan, Characters of supercuspidal representations of SL_n, Pacific J. Math. 170 (1995), 217-235.

F. Murnaghan, Local character expansions for supercuspidal representations of U(3), Canadian J. Math. 47 (1995), 606-640.

F. Murnaghan, Asymptotic behaviour of supercuspidal characters, pp. 155-162 in Representation Theory of Groups and Algebras Contemporary Mathematics, American Math. Society, Volume 145 (1993), Editors: Jeffrey Adams, Rebecca Herb, Stephen Kudla, Jian-Shu Li, Ron Lipsman, Jonathan Rosenberg.

F. Murnaghan, Asymptotic behaviour of supercuspidal characters of p-adic GSp(4), Comp. Math. 80 (1991), 15-54.

F. Murnaghan, Asymptotic behaviour of supercuspidal characters of p-adic GL_3 and GL_4: the generic unramified case, Pacific J. Math. 148 (1991), 107-130.

F. Murnaghan and J. Repka, Vanishing of coefficients in overlapping germ expansions for p-adic GL(n), Proc. Amer. Math. Soc. 111 (1991), 1183-1193.

F. Murnaghan, Invariant meromorphic distributions on p-adic GL(n), Amer. J. Math. 111 (1989), 143-196.


Other articles

F. Murnaghan, Linear algebraic groups, in "Harmonic analysis, the trace formula, and Shimura varieties", editors James Arthur, David Ellwood, and Robert Kottwitz, Clay Mathematics Proceedings, Volume 4 (2005), 379-391.